Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Azumaya, semisimple and ideal algebras


Author: M. L. Ranga Rao
Journal: Bull. Amer. Math. Soc. 78 (1972), 588-592
MSC (1970): Primary 16A16; Secondary 16A18, 16A60
DOI: https://doi.org/10.1090/S0002-9904-1972-13016-7
MathSciNet review: 0311702
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. MR 22 #8034. MR 117252
  • 2. M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 22 #12130. MR 121392
  • 3. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 4. H. Bass, Lectures on topics in algebraic K-theory, Tata Notes, no. 41, Bombay.
  • 5. S. Endo, Completely faithful modules and quasi-Frobenius algebras, J. Math. Soc. Japan 19 (1967), 437-456. MR 37 #1406. MR 225814
  • 6. S. Endo and Y. Watanabe, The centers of semisimple algebras over a commutative ring, Nagoya Math. J. 30 (1967), 285-293. MR 35 #4256. MR 213392
  • 7. S. Endo and Y. Watanabe, The centers of semisimple algebras over a commutative ring. II, Nagoya Math. J. 39 (1970), 1-6. MR 41 #8461. MR 263862
  • 8. S. Endo and Y. Watanabe, On separable algebras over a commutative ring, Osaka J. Math. 4 (1967), 233-242. MR 37 #2796. MR 227211
  • 9. A. Hattori, Semisimple algebras over a commutative ring, J. Math. Soc. Japan 15 (1963), 404-419. MR 28 #2125. MR 158903
  • 10. G. Hochschild, Relative homological algebra, Trans. Amer. Math. Soc. 82 (1956), 246-269. MR 18, 278. MR 80654
  • 11. Chr. U. Jensen, A remark on flat and projective modules, Canad. J. Math. 18 (1966), 246-269. MR 33 #7375. MR 199226
  • 12. L. Silver, Noncommutative localizations and applications, J. Algebra 7 (1967), 44-76. MR 36 #205. MR 217114

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A16, 16A18, 16A60

Retrieve articles in all journals with MSC (1970): 16A16, 16A18, 16A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13016-7

American Mathematical Society